Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the zeros of solutions of homogeneous linear differential equations


Author: Clarence N. Reynolds
Journal: Trans. Amer. Math. Soc. 22 (1921), 220-229
MSC: Primary 34C10
MathSciNet review: 1501171
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501171-0
Article copyright: © Copyright 1921 American Mathematical Society